Article citationsMore>>

A. Zaidi, B. O. Bouamama and M. Tagina, “Bayesian Reliability Models of Weibull Systems: State of Art,” International Journal of Applied Mathematics and Computer Science, Vol. 22, No. 3, 2012, pp. 585-600.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.